MathSciNet Relay Station
MathSciNet bibliographic data
MR1379227 68Q25
Frieze, Alan; Suen, Stephen Analysis of two simple heuristics on a random instance of $k$-SAT. J. Algorithms 20 (1996), no. 2, 312–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement